# SDR SWAA2024010225669

- Difficulty date: November 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR UPPER EMERGENCY EXIT LIGHT HAS BURNT OUT BULB 2023-652353<[01] REPLACED AFT SERVICE DOOR UPPER EMERGENCY EXIT LIGHT IAW: B737-700 SWPM 20-84-13 AND PERFORMED OPERATIONAL TEST AMM 33-51-00-720-801 TEST IS OK.;[02] REPLACED AFT SERVICE DOOR UPPER EMERGENCY EXIT LIGHT IAW: B737-700 SWPM 20-84-13 AND PERFORMED OPERATIONAL TEST AMM 33-51-00-720-801 TEST IS OK.
